# SDR CALA2024110501011

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 78,924 hours, 28,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR BRACKET ON DOOR LOOSE INSP FOUND AFT STOW HOOK ON SLIDE PACK BOX FOR 1R GIRT BAR NOT AS TIGHT AS FWD. ADJUSTED AFT STOW HOOK ON SLIDE PACK BOX. OPS CHK NORMAL IAW AMM 25-66-01
